Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Axiomatic stable homotopy theory


About this Title

Mark Hovey, John H. Palmieri and Neil P. Strickland

Publication: Memoirs of the American Mathematical Society
Publication Year 1997: Volume 128, Number 610
ISBNs: 978-0-8218-0624-1 (print); 978-1-4704-0195-5 (online)
DOI: http://dx.doi.org/10.1090/memo/0610
MathSciNet review: 1388895
MSC (1991): Primary 55U35; Secondary 18E30, 18G35, 55N20, 55P42, 55P60, 55U15

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction and definitions
  • 2. Smallness, limits and constructibility
  • 3. Bousfield localization
  • 4. Brown representability
  • 5. Nilpotence and thick subcategories
  • 6. Noetherian stable homotopy categories
  • 7. Connective stable homotopy theory
  • 8. Semisimple stable homotopy theory
  • 9. Examples of stable homotopy categories
  • 10. Future directions